# SDR JR2R40210428682

- Difficulty date: April 28, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000465
- Aircraft time: 14,456 hours, 8,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17066797001
- Condition: Corroded
- Location: Zone 200
- Part time: 14,465 hours, 8,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD ATTACH BRACKET FWD SIDE OF FR87 RBL30 CORRODED
